International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part B

Geometry of numbers and its applications


Author(s): Ashwani Jain

Abstract: Some geometrical results which are difficult to prove by purely Euclidean methods and approaches involving coordinate geometry or trigonometry are not always appropriate or may lead to messy algebraic manipulation. An alternative approach is to use complex numbers and for some results this may be the most convenient method of proof. Here we demonstrate the method by looking at a few results about polygons. That squares feature here is perhaps not surprising, since multiplication by i corresponds to a rotation through 900. Here we shall see, complex numbers may also help with results involving regular polygons.

Pages: 103-105 | Views: 615 | Downloads: 26

Download Full Article: Click Here
How to cite this article:
Ashwani Jain. Geometry of numbers and its applications. International Journal of Statistics and Applied Mathematics. 2017; 2(6): 103-105.
Call for book chapter
International Journal of Statistics and Applied Mathematics